# SDR CA970807048

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20K
- Propeller: Mcauly 2A34C*
- System (JASC): 6122 · Propeller Governor
- Part: Fly Weight
- Part number: B20749
- Condition: Worn
- Location: Prop Governor
- Part time: 1,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE WEAR FOUND ON PROPELLER GOVERNOR FLY WEIGHT ASSEMBLY, FLY WEIGHT PINS AND CARRIER CAUSING FLY WEIGHT TO COME LOOSE.
